Teoplitz matrices of Fourier coefficients of piecewise-continuous functions
Funkcionalʹnyj analiz i ego priloženiâ, Tome 1 (1967) no. 2, pp. 91-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1967_1_2_a8,
author = {I. Ts. Gokhberg},
title = {Teoplitz matrices of {Fourier} coefficients of piecewise-continuous functions},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {91--92},
year = {1967},
volume = {1},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1967_1_2_a8/}
}
I. Ts. Gokhberg. Teoplitz matrices of Fourier coefficients of piecewise-continuous functions. Funkcionalʹnyj analiz i ego priloženiâ, Tome 1 (1967) no. 2, pp. 91-92. http://geodesic.mathdoc.fr/item/FAA_1967_1_2_a8/